# SDR 99ZZZX3876

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90260
- Make and model: Bolkms BK117B1
- Aircraft serial: 7140
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 117651121
- Condition: Cracked
- Location: Exhaust
- Part time: 780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL PIPE CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
